Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 22, No. 1 (January, 1970)
I. Hayashi Embedding and existence theorems of infinite Lie algebra 1−14
M. Takahashi A theorem on the second-order arithmetic with the ω-rule 15−24
S. I. Goldberg and K. Yano Noninvariant hypersurfaces of almost contact manifolds 25−34
T. Otsuki On principal normal vector fields of submanifolds in a Riemannian manifold of constant curvature 35−46
Y. Okabe The resolution of an irregularity of boundary points in the boundary problem for Markov processes 47−104
S. Arima Double ruled surfaces and their canonical systems 105−112

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.